... days after he was off drug he started feeling depressed with crying spells - no history of depression before
I looked this up, seems it's a possibility as t is listed as a side of being on it and then off it. Report this to your Dr. Hope this helps. Psychiatric side effects have included depression, nervousness, psychosis, aggression, violent behaviors, emotional instability, suicidal ideation, suicide attempts, and suicide.
Some patients, while taking Claravis or soon after stopping it, have become depressed or developed serious mental problems. Stop using Claravis and tell your health care provider right away if you have any of these symptoms: feeling sad or having crying spells; feeling anxious; becoming more irritable, angry, or aggressive than usual; losing pleasure or interest in social or sports activities; sleeping too much or too little; changes in weight or appetite; feeling like you have no energy; having trouble concentrating; or having thoughts about taking your life or hurting yourself (suicidal thoughts). are taking Claravis.
I would call his dr about it ASAP
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 1 Jun 2010 • 1 answer
Posted 28 Dec 2011 • 1 answer
Posted 21 Apr 2012 • 1 answer
Posted 19 Mar 2013 • 1 answer